Alert archive / Florida / Red Flag Warnings in 2008

Red Flag Warning 35, NWS Tallahassee, FL

March 15, 200816 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Mar 15, 2008, 2:47 PM CDT for 16 counties in Florida. It took effect at Mar 16, 2008, 11:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 15, 2008, 2:47 PM CDT (19:47 UTC)
In effect from
Mar 16, 2008, 11:00 AM CDT
Expired
Mar 16, 2008, 7:00 PM CDT
In force
8 hr
Issued by
NWS Tallahassee, FL

Counties Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL

The radar

The Tallahassee radar (KTLH), 32 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.8 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2008-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1025 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2008-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 221 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1025 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
487 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
221 m²/s²
0-3 km storm-relative helicity
199 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 151947
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
347 PM EDT SAT MAR 15 2008

...RED FLAG WARNING IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING ACROSS THE EASTERN FLORIDA PANHANDLE AND BIG BEND
DUE TO THE COMBINATION OF LONG DURATIONS OF LOW RELATIVE
HUMIDITIES AND HIGH DISPERSION INDICES...

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING ACROSS SOUTHWEST GEORGIA AND SOUTHEAST ALABAMA DUE
TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITIES BELOW 25
PERCENT...

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING ACROSS THE EASTERN FLORIDA BIG BEND DUE TO THE
POSSIBLE COMBINATION OF LONG DURATIONS OF LOW RELATIVE HUMIDITIES
BELOW 25 PERCENT AND HIGH DISPERSION INDICES...

.DISCUSSION...THE COLD FRONT WILL SWEEP ACROSS THE REGION FROM
WEST TO EAST LATE TONIGHT WITH MUCH DRIER AIR AND NORTHERLY WINDS
FILLING IN BEHIND IT. THE COMBINATION OF LONG DURATIONS OF LOW
RELATIVE HUMIDITIES AND HIGH DISPERSION INDICES WILL LEAD TO RED
FLAG CONDITIONS ACROSS THE AREA TOMORROW AND MONDAY AFTERNOON.
SOUTHEASTERLY WINDS AHEAD OF THE NEXT COLD FRONT WILL LEAD TO
INCREASING LOW-LEVEL MOISTURE ACROSS THE AREA ON TUESDAY...WHICH
WILL KEEP THE RELATIVE HUMIDITIES ABOVE CRITICAL THRESHOLDS.

FLZ016>019-027>029-161000-
/O.UPG.KTAE.FW.A.0032.080316T1800Z-080316T2300Z/
/O.NEW.KTAE.FW.W.0035.080316T1700Z-080316T2300Z/
/O.NEW.KTAE.FW.A.0034.080317T1800Z-080317T2300Z/
GADSDEN-LEON-JEFFERSON-MADISON-WAKULLA-TAYLOR-LAFAYETTE-
347 PM EDT SAT MAR 15 2008

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM EDT SUNDAY...
...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

FLZ007-009>015-026-034-161000-
/O.UPG.KTAE.FW.A.0032.080316T1800Z-080316T2300Z/
/O.NEW.KTAE.FW.W.0035.080316T1700Z-080316T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
LIBERTY-DIXIE-
347 PM EDT SAT MAR 15 2008 /247 PM CDT SAT MAR 15 2008/

...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 7 PM
EDT /6 PM CDT/ SUNDAY...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
ENHANCE FIRE GROWTH POTENTIAL.

$$

ALZ065>069-GAZ120>131-142>148-155>161-161000-
/O.NEW.KTAE.FW.A.0033.080316T1800Z-080316T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
347 PM EDT SAT MAR 15 2008 /247 PM CDT SAT MAR 15 2008/

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

$$
2 follow-up statements
000 
WWUS82 KTAE 160808
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
408 AM EDT SUN MAR 16 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM THIS AFTERNOON THROUGH
EVENING ACROSS THE EASTERN FLORIDA PANHANDLE AND BIG BEND DUE TO
THE COMBINATION OF LONG DURATIONS OF LOW RELATIVE HUMIDITIES AND
HIGH DISPERSION INDICES...

...FIRE WEATHER WATCH REMAINS IN EFFECT FOR MONDAY AFTERNOON FOR
THE MOST OF THE FLORIDA BIG BEND DUE TO POSSIBLE LONG DURATIONS OF
LOW RELATIVE HUMIDITIES BELOW 35 PERCENT AND HIGH DISPERSION
INDICES...

.DISCUSSION...IN THE WAKE OF THIS MORNINGS EXITING COLD FRONT...
MUCH DRIER AIR AND NORTHERLY WINDS WILL FILL IN BEHIND IT. THE
COMBINATION OF LONG DURATIONS OF LOW RELATIVE HUMIDITIES AND HIGH
DISPERSION INDICES WILL LEAD TO RED FLAG CONDITIONS ACROSS THE
NORTH FLORIDA THIS AFTERNOON. RED FLAG CONDITIONS WILL ALSO
BE APPROACHED ACROSS MUCH OF SOUTHEAST ALABAMA AND SOUTH GEORGIA. 
THE AIR MASS WILL BEGIN TO MOISTEN ON MONDAY IN RESPONSE TO A
DEVELOPING LOW PRESSURE SYSTEM. STILL...RED FLAG HUMIDITY AND 
DISPERSION LEVELS WILL LIKELY BE REALIZED ACROSS THE FLORIDA BIG
BEND. SOUTHEAST WINDS AHEAD OF THE NEXT COLD FRONT WILL LEAD TO
INCREASING LOW- LEVEL MOISTURE ACROSS THE AREA ON TUESDAY...WHICH
WILL KEEP THE RELATIVE HUMIDITIES ABOVE CRITICAL THRESHOLDS.

ALZ065>069-GAZ120>131-142>148-155>161-160915-
/O.CAN.KTAE.FW.A.0033.080316T1800Z-080316T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
408 AM EDT SUN MAR 16 2008 /308 AM CDT SUN MAR 16 2008/

...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
FIRE WEATHER WATCH. 

$$

FLZ016>019-027>029-162045-
/O.EXT.KTAE.FW.W.0035.080316T1600Z-080317T0000Z/
/O.CON.KTAE.FW.A.0034.080317T1800Z-080317T2300Z/
GADSDEN-LEON-JEFFERSON-MADISON-WAKULLA-TAYLOR-LAFAYETTE-
408 AM EDT SUN MAR 16 2008

...RED FLAG WARNING NOW IN EFFECT FROM NOON TODAY TO 8 PM EDT
THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING...

THE RED FLAG WARNING IS NOW IN EFFECT FROM NOON TODAY TO 8 PM EDT
THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY
AFTERNOON THROUGH MONDAY EVENING. 

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

FLZ007-009>015-026-034-162045-
/O.EXT.KTAE.FW.W.0035.080316T1600Z-080317T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
LIBERTY-DIXIE-
408 AM EDT SUN MAR 16 2008 /308 AM CDT SUN MAR 16 2008/

...RED FLAG WARNING NOW IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY
TO 8 PM EDT /7 PM CDT/ THIS EVENING...

THE RED FLAG WARNING IS NOW IN EFFECT FROM NOON EDT /11 AM CDT/
TODAY TO 8 PM EDT /7 PM CDT/ THIS EVENING. 

$$

BLOCK
000 
WWUS82 KTAE 161836
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
236 PM EDT SUN MAR 16 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM THIS AFTERNOON THROUGH
EVENING ACROSS THE EASTERN FLORIDA PANHANDLE AND BIG BEND DUE TO
THE COMBINATION OF LONG DURATIONS OF LOW RELATIVE HUMIDITIES AND
HIGH DISPERSION INDICES...

...FIRE WEATHER WATCH REMAINS IN EFFECT FOR MONDAY AFTERNOON FOR
THE MOST OF THE FLORIDA BIG BEND DUE TO POSSIBLE LONG DURATIONS
OF LOW RELATIVE HUMIDITIES BELOW 35 PERCENT AND HIGH DISPERSION
INDICES...

.DISCUSSION...A DRY AND WARM AIR MASS IS IN PLACE THIS AFTERNOON
ACROSS THE AREA CREATING RED FLAG CONDITIONS OVER NORTH FLORIDA.
LOW LEVEL MOISTURE WILL BEGIN TO INCREASE ON MONDAY AS SOUTHEASTERLY
FLOW DEVELOPS. HOWEVER...MARGINAL DURATIONS OF LOW HUMIDITY COMBINED
WITH HIGH DISPERSIONS MAY LEAD TO RED FLAG CONDITIONS MONDAY
AFTERNOON. LOW LEVEL MOISTURE WILL INCREASE FURTHER ON TUESDAY
AHEAD OF AN APPROACHING COLD FRONT.

FLZ016>019-027>029-170900-
/O.CON.KTAE.FW.W.0035.000000T0000Z-080317T0000Z/
/O.CON.KTAE.FW.A.0034.080317T1800Z-080317T2300Z/
GADSDEN-LEON-JEFFERSON-MADISON-WAKULLA-TAYLOR-LAFAYETTE-
236 PM EDT SUN MAR 16 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING.
A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING. 

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

FLZ007-009>015-026-034-170000-
/O.CON.KTAE.FW.W.0035.000000T0000Z-080317T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
LIBERTY-DIXIE-
236 PM EDT SUN MAR 16 2008 /136 PM CDT SUN MAR 16 2008/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING. 

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING.
A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING.

$$

CAMP

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Mar 15, 1:48 PM CDT, 59 minutes earlier.

Area forecast discussion, Mar 15, 1:48 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
248 PM EDT SAT MAR 15 2008

.SHORT TERM...SHORTWAVE IMBEDDED IN STRONG ZONAL FLOW CURRENTLY MOVING
ACROSS NORTH ALABAMA/NORTH GEORGIA SPAWNING QUITE A FEW NASTY
SUPERCELLS. COLD FRONT EXTENDS FROM SFC LOW OVER EASTERN TENNESSEE
SOUTHWEST TOWARDS SOUTHERN MISSISSIPPI. ALL OF THE FORCING
ASSOCIATED WITH THIS SYSTEM IS FOCUSED TO THE NORTH ALONG THE WARM
FRONT. SO WHILE THE ATMOSPHERE ACROSS THE CWA IS HIGHLY SHEARED
WITH STEEP MID LEVEL LAPSE RATES...WEAK FORCING AND STRONG CAP
LOOKS TO PREVENT MOST CONVECTION ACROSS THE CWA. STILL CANT RULE
OUT ISOLATED CELL OVER FAR NORTHERN COUNTIES...BUT PROSPECTS
APPEAR TO BE DIMINISHING WITH TIME.

FRONT WILL MOVE THROUGH TONIGHT WITH HIGH PRESSURE BUILDING IN FOR
SUNDAY. AIR MASS NOT SIGNIFICANTLY COOLER BEHIND THE FRONT...SO NO
REAL COOLING EXPECTED. RETURN FLOW BEGINS MONDAY AS HIGH PRESSURE
SHIFT TO THE EAST...AND THE SOUTHERLY FLOW CONTINUES INTO TUESDAY
WITH MILD TEMPERATURES.

.LONG TERM...WHILE THE OVERALL FORECAST OF A SIGNIFICANT COLD
FRONT MOVING ACROSS THE TRI STATE AREA ON WEDNESDAY REMAINS
BASICALLY UNCHANGED...THERE ARE CONSISTENT DIFFERENCES BETWEEN THE
GFS AND EUROPEAN MODELS WITH RESPECT TO HOW MUCH ENERGY WILL
REMAIN IN THE SOUTHERN STREAM VS. HOW MUCH WILL SHEAR OUT IN THE
NORTHERN STREAM...AS THE VIGOROUS SHORT WAVE... CURRENTLY
BEGINNING TO DIG SOUTHWARD TOWARDS THE SW U.S. ROUNDS THE BOTTOM
OF THE MEAN LARGE SCALE TROUGH INTO THE SOUTHERN PLAINS ON
TUESDAY. SINCE THE EUROPEAN MODELS HAVE BEEN MORE CONSISTENT IN
THEIR FORECASTS VS. THE GFS...AND GIVEN THE CONSISTENT STRENGTH OF
THE NORTHERN STREAM...WILL FAVOR THE ECMWF FORECAST KEEPING THE
TWO STREAMS LESS PHASED AND WITH MORE ENERGY SHEARING INTO THE
NORTHERN STREAM THAN THE GFS NOW SHOWS. HOWEVER...THERE STILL
REMAINS THE LIKELIHOOD OF A SQUALL LINE DEVELOPING AHEAD OF THE
COLD FRONT AS IT MOVES EASTWARD FROM THE NORTHERN GULF STATES ON
TUESDAY INTO THE SE U.S. ON WEDNESDAY...AND DEVELOPMENTS WILL HAVE
TO BE WATCHED CLOSELY FOR A POSSIBLE SEVERE EVENT ACROSS PORTIONS
OF THE TRI STATE AREA ON WEDNESDAY. WITH A GOOD RETURN FLOW UNDER
STRONG UPPER LEVEL RIDGING AHEAD OF THE DIGGING SHORT
WAVE...TEMPERATURES WILL REMAIN AT OR A LITTLE ABOVE
CLIMATOLOGY...WITH THE BIGGEST EFFECT FOLLOWING THE PASSAGE OF THE
FRONT EXPECTED TO BE ON NIGHTTIME TEMPERATURES AS DRIER AIR
SPREADS ACROSS THE AREA THURSDAY INTO FRIDAY.

&&

.AVIATION...THE GUSTY SOUTHERLY WINDS AND MOSTLY CLOUDY SKIES AHEAD
OF THE COLD FRONT WILL CONTINUE INTO THE EVENING HOURS TODAY. THE
COLD FRONT WILL REACH THE EASTERN PANHANDLE AND SE ALABAMA BY EARLY
SUNDAY MORNING...AND MOVE RAPIDLY EASTWARD ACROSS THE AREA...WITH
WINDS SHIFTING TO THE NW FOLLOWING THE PASSAGE OF THE FRONT. MAY SEE
MVFR/IFR CIGS/VSBYS AFTER MIDNIGHT TONIGHT...ESPECIALLY OVER SOUTH
GEORGIA AND THE FLORIDA BIG BEND AREAS. IN THE WAKE OF THE
FRONT...CLEARING SKIES AND DRIER AIR WILL FILL IN ACROSS THE
REGION.

&&

.MARINE...STRONG WINDS ARE NOT MIXING DOWN AS MUCH AS ANTICIPATED
OVER THE COASTAL WATERS SO FAR. HOWEVER...STILL EXPECT STRONGER
WINDS TO MIX DOWN DURING THE LATE AFTERNOON INTO THE EVENING AS
THE COLD FRONT APPROACHES. WILL KEEP SMALL CRAFT ADVISORY GOING
INTO THE EVENING HOURS. FRONT WILL MOVE THROUGH TONIGHT WITH WINDS
AND SEAS DIMINISHING FOR SUNDAY. WINDS AND SEAS PICK UP ON MONDAY
THROUGH WEDNESDA AHEAD OF THE NEXT COLD FRONT...BEFORE DIMINISHING
ONCE AGAIN THURSDAY BEHIND THE FRONT.

&&

.FIRE WEATHER...DRIER AIR IN THE WAKE OF THE COLD FRONT WILL FILL IN
ACROSS THE AREA ON SUNDAY AND MONDAY. THIS WILL LEAD TO LONG
DURATIONS OF LOW RELATIVE HUMIDITIES ACROSS THE REGION SUNDAY AND
MONDAY AFTERNOON. THE DURATIONS ACROSS THE GA AND AL COUNTIES ON
SUNDAY AFTERNOON WILL NEED TO BE MONITORED. WE WILL POST THE FIRE WX
WATCH ACROSS THESE AREAS TOMORROW AFTERNOON AND A WARNING ACROSS THE
EASTERN FLORIDA PANHANDLE AND BIG BEND AREAS. ON MONDAY AFTERNOON...
THE BEST CHANCE FOR FIRE WEATHER CONDITIONS WILL REMAIN ACROSS THE
FLORIDA BIG BEND AREAS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  55  78  47  79  53 /   0   0   0   0   0
PANAMA CITY  58  76  54  76  60 /   0   0   0   0   0
DOTHAN       50  75  47  76  53 /   0   0   0   0   0
ALBANY       52  76  46  74  51 /   0   0   0   0   0
VALDOSTA     55  76  47  77  52 /   0   0   0   0   0
CROSS CITY   57  81  47  79  52 /   0   0   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.

     FIRE WEATHER WATCH SUNDAY AFTERNOON FOR THE FOLLOWING ZONES:
     COFFEE...DALE...GENEVA...HENRY...HOUSTON.

GA...LAKE WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING
     ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...
     CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...
     GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
     MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...
     THOMAS...TIFT...TURNER...WORTH.

     FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
     FOR THE FOLLOWING ZONES: BAKER...BEN HILL...BERRIEN...
     BROOKS...CALHOUN...CLAY...COLQUITT...COOK...DECATUR...
     DOUGHERTY...EARLY...GRADY...IRWIN...LANIER...LEE...
     LOWNDES...MILLER...MITCHELL...QUITMAN...RANDOLPH...
     SEMINOLE...TERRELL...THOMAS...TIFT...TURNER...WORTH.

FL...RED FLAG WARNING FROM 1 PM EDT /12 PM CDT/ TO 7 PM EDT /6 PM
     CDT/ SUNDAY FOR THE FOLLOWING ZONES: BAY...CALHOUN...
     DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...INLAND
     WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
     MADISON...TAYLOR...WAKULLA...WASHINGTON.

GM...SMALL CRAFT ADVISORY UNTIL 6 AM EDT SUNDAY FOR THE FOLLOWING
     ZONES: APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO
     OCHLOCKONEE RIVER FL OUT TO 20 NM...COASTAL WATERS FROM
     OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM...COASTAL
     WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM...
     COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM.

     SMALL CRAFT ADVISORY UNTIL 8 AM EDT SUNDAY FOR THE FOLLOWING
     ZONES: WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM
     20 TO 60 NM...WATERS FROM APALACHICOLA TO DESTIN FL FROM 20
     TO 60 NM.

&&

CAMP/GIBBS/DUVAL
Hazardous weather outlook, Mar 15, 3:13 AM CDT, 11 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
413 AM EDT SAT MAR 15 2008

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-160815-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
413 AM EDT SAT MAR 15 2008 /313 AM CDT SAT MAR 15 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
LOCAL FOG REMAINS POSSIBLE THIS MORNING AS A WEAK WARM FRONT LIFTS
NORTH OVER FLORIDA...AND THEN GEORGIA LATER TODAY...BRINGING A
FEW SPRINKLES. A WEAK COLD FRONT WILL RACE SOUTHEAST ACROSS THE
FORECAST AREA TONIGHT. AHEAD OF THIS FRONT...BRISK ONSHORE WINDS
AND GUSTS WILL COMMENCE FOLLOWED BY A SMALL CHANCE OF SHOWERS AND
THUNDERSTORMS...MAINLY ACROSS SOUTHEAST ALABAMA AND SOUTHERN GEORGIA
THIS AFTERNOON. ALTHOUGH COVERAGE WILL BE LOW...ANY STORMS THAT
DEVELOP MAY BECOME STRONG TO POSSIBLY SEVERE WITH DAMAGING WINDS
THE MAIN THREAT.

INCREASING ONSHORE WINDS WILL CREATE A HIGH RISK FOR RIP CURRENTS
TODAY. MARINE WINDS AND SEAS WILL INCREASE BEGINNING THIS MORNING
TO REACH ADVISORY CRITERIA. THESE CONDITIONS WILL PERSIST INTO
SUNDAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
IN THE WAKE OF THE COLD FRONT...COOLER AND DRIER AIR WILL RETURN ON
SUNDAY. LOW RELATIVE HUMIDITIES WILL FAVOR THE SPREAD OF WILDFIRES
SHOULD ANY DEVELOP. THE AIRMASS WILL BEGIN TO SLOWLY MOISTEN UP
BEGINNING ON MONDAY AHEAD OF THE NEXT POTENT WEATHER SYSTEM SLATED
FOR TUESDAY NIGHT AND WEDNESDAY MORNING. THIS SYSTEM HAS THE
POTENTIAL TO PRODUCE SEVERE WEATHER. IN ITS WAKE...ANOTHER HIGH
PRESSURE SYSTEM WILL COOLER AND DRIER AIR BUILDS IN THURSDAY AND
FRIDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED TODAY. SPOTTERS AND EMERGENCY
MANAGERS SHOULD MONITOR THE WEATHER ESPECIALLY OVER SOUTHEAST
ALABAMA AND SOUTHWEST GEORGIA.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

BLOCK

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 2:47 PM CDTFire Weather WatchTAEGadsden, Jefferson, Lafayette, Leon, Madison, Taylor and 1 more36 hr

Nearby

Red Flag Warnings in Florida, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.